Suscripción a Biblioteca: Guest
Portal Digitalde Biblioteca Digital eLibros Revistas Referencias y Libros de Ponencias Colecciones
Journal of Automation and Information Sciences
SJR: 0.275 SNIP: 0.59 CiteScore™: 0.8

ISSN Imprimir: 1064-2315
ISSN En Línea: 2163-9337

Volumes:
Volumen 52, 2020 Volumen 51, 2019 Volumen 50, 2018 Volumen 49, 2017 Volumen 48, 2016 Volumen 47, 2015 Volumen 46, 2014 Volumen 45, 2013 Volumen 44, 2012 Volumen 43, 2011 Volumen 42, 2010 Volumen 41, 2009 Volumen 40, 2008 Volumen 39, 2007 Volumen 38, 2006 Volumen 37, 2005 Volumen 36, 2004 Volumen 35, 2003 Volumen 34, 2002 Volumen 33, 2001 Volumen 32, 2000 Volumen 31, 1999 Volumen 30, 1998 Volumen 29, 1997 Volumen 28, 1996

Journal of Automation and Information Sciences

DOI: 10.1615/JAutomatInfScien.v42.i9.50
pages 42-52

The Optimal Control Problem of Monocycle Biological Cells Aggregation

Vitally V. Akimenko
Eastern-Ukrainian National University, Lugansk; and Kiev National Taras Shevchenko University, Ukraine
Yuriy V. Zagorodniy
Kiev National Taras Shevchenko University, Ukraine
Viktoriya V. Romanenko
Kiev National Taras Shevchenko University, Ukraine

SINOPSIS

The model of optimum control of monocycle cells aggregation in the set of piece-wise constant control functions is considered. The explicit analytic form of solution of the optimum control problem for criteria when cells density attains the required level is found. The numerical computation of dynamics of monocycle cells aggregation for control functions optimal values for three different kinds of objective function of biological cells distribution is performed.


Articles with similar content:

On Mathematical Foundations of Functioning of Computer System of Optimal Control of a Trawler. Part I
Journal of Automation and Information Sciences, Vol.38, 2006, issue 5
Victor I. Musurivskiy
INCORPORATING LOCAL EFFECTS IN THE PREDICTOR STEP OF THE ITERATIVE GLOBAL-LOCAL ANALYSIS OF BEAMS
International Journal for Multiscale Computational Engineering, Vol.14, 2016, issue 5
Ali Saleh, Ashkan Afnani, R. Emre Erkmen
Identification for Systems of Stochastic Dynamic Discrete Models with Determinate Coefficients
Journal of Automation and Information Sciences, Vol.37, 2005, issue 9
Alexander P. Sarychev
Optimal Control of a Bundle of Trajectories with Nondifferentiable Performance Criteria
Journal of Automation and Information Sciences, Vol.31, 1999, issue 1-3
Alexander N. Bashnyakov, Fedor G. Garashchenko
Control Problems of a Manipulator
Journal of Automation and Information Sciences, Vol.30, 1998, issue 4-5
Vladimir B. Larin